# SDR DHL2003873009

- Difficulty date: May 23, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 313
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT DISARM LIGHT INOPERATIVE.  RELAMPED EMERGENCY EXIT LIGHT DISARM LIGHT IAW M/M 33-10-1, OPS CHECKED NORMAL.
